# SDR DALA2015110306713

- Difficulty date: November 3, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Wrong Part
- Location: Bs 1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INCORRECT FUSELAGE SKIN INTERNAL TITANIUM DOUBLER BETWEEN BS 1309 AND LONGERONS 18L-23L.  TITANIUM DOUBLER WAS REPLACED IAW D-DWG 5911423,  REV. CD. RII COMPLETED.
